≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

elevated Blood Pressure

I am 45 years old, 59.2kg, 5'5' in height. last week I have developed an elevated BP of 160/90 which fluctuates 180/100. I have always had low blood pressure normally reading 115/85 or lower. I exercise regularly try and eat healthy as well. drink a lot of water as I live in a warm country. I have a thalassimic trait minor so have a low hemoglobin count. All blood tests have been done showing no other problems apart from low hemoglobin and low vitamin D. I suffer from stress and anxiety due to issues in my life. I have always been anxious as a person. There are no other symptoms with the high BP. I would like to use homeopathy and steer clear of allopathic medication. can anyone tell me what I can take. I read on one of the threads about the benefit of Arnica in this situation.
 
  sjjafar on 2013-09-24
This is just a forum. Assume posts are not from medical professionals.
ferrum phos 6x - 5 tablets 3 times a day.

kali phos 6x 5 tabs ones a day.

feed back after 4 days.
 
anuj srivastava 7 years ago
how many days should I take them? 4?
 
sjjafar 7 years ago
Vit-D deficiency is a known cause for high BP. Before taking any medicine, please try taking Vit-D supplements for a week. If that doesn't help, then try homeopathic remedy.
 
fitness 7 years ago
As you said, your BP has been normal to low. What was going on in your life that caused it to jump suddenly. Tell the cause and we may be able to help.
 
fitness 7 years ago
Dear sjjafar,

You eat healthy and live in a warm country. Don't take any
Vit D supplements unless your doctor has checked and
said you have a deficiency.

Regards,

Simone717
 
simone717 7 years ago
My blood tests have been done and vitamin D checked. It is low at 22 (range shld be between 20 - 70). Please can you clarify how you know that vitamin D is a cause of hi BP. This is the first I am hearing of it.
 
sjjafar 7 years ago
Calcium (not Vit-D) deficiency has been linked to high BP. Google it.

Severe Vit-D deficiency is normally linked to joint pains.

This assumption that you live in a warm country so should have correct Vit-D levels is incorrect. The problem of rickets is common in some of the warmest countries because of lack of exposure to sun probably due to overuse of sun creams.
 
fitness 7 years ago
sjjafar,

Since you got wrong information posted here-
'Vitamin D is a KNOWN cause for high BP'

Please go ahead and follow the suggestion from Anuj
earlier on in this thread.

( You doctor has to monitor your Vit D levels if you
use supplements to make sure that you do not
absorb too much calcium after supplementing- everyones
body is different)http://www.nlm.nih.gov/medlineplus/ency/article/002405.htm
[message edited by simone717 on Sun, 29 Sep 2013 15:42:31 BST]
 
simone717 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.